# SDR SWIA200110487

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 2,783 hours, 2,254 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Grounded
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF OUT OF SLC, RECEIVED WING OVERHEAT MESSAGE.  DID QRH PROCEDURE, MESSAGE WENT OUT.  THEN A FEW MINUTES LATER RECEIVED ANTI-ICE DUCT MESSAGE.  DID QRH PROCEDURE.  ANTI-ICE DUCT MESSAGE CONTINUED THEN WENT OUT AFTER SEVERAL MINUTES.  FOUND A GROUNDED WIRE ON THE WING DUCT OVERHEAT SENSOR OVER LEFT LANDING LIGHT.  REPOSITIONED WIRES AWAY FROM ATTACHING SCREW.  OPS CHECK GOOD.
